# SDR ASAA2015042511529

- Difficulty date: April 25, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 33,822 hours, 10,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT 16F EXIT LIGHT LENS NEEDS TO BE REINSTALLED.  ACFT GROUNDED. R & R 16F EXIT SIGN LIGHT ASSY REF AMM 33-51-01.  OPS CHECKED GOOD.
